# SDR AALA202511288678

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 35,463 hours, 11,868 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED WHILE CRUISING AT FL 330, RED UPPER ECAM LAVATORY SMOKE APPEARED FOR 5 SEC, PLUS AURAL, THEN MESSAGE CLEARED ITSELF. FLIGHT ATTENDANTS IDENTIFIED THE MID LEFT LAVATORY, AFTER PASSENGER USE. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE MIDDLE LAVATORY SMOKE DETECTOR WITH NO ISSUES NOTED PER AMM 26-17-00.
